# SDR ASAA1148957

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 41,167 hours, 22,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: KRP141500VT59
- Condition: Lack Of Lube
- Location: Entry Door
- Component: Aft Entry Door
- Component part number: 6552873159
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 (AFT ENTRY) DOOR STIFF TO OPEN LUBRICATED L2 DOOR 4EA LATCH ROLLERS AND LATCH CRANK BEARINGS 4EA AND UPPER & LOWER HINGE LINKS AND GUIDE PLATE IAW B737 400 AMM 12 25 11 603 005.  L2 DOOR OPERATIONAL TEST GOOD PER B737 400 AMM 52 13 00 700 805.
